# SDR IPXA10M60716

- Difficulty date: June 11, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 44,124 hours, 6,909 cycles
- Engine: Pwa PW4462
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0792501
- Condition: Corroded
- Location: Bs 480 Rbl 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, COURIER COMPT FLOOR PANEL CORRODED AT GALLEY WATER DRAIN CONNECTIONS, STA 480 RBL 78.  REMOVED CORROSSION FROM RCB FLOORBOARD PNL AROUND WATER DRAIN AT STA 480 RBL 78. TREATED, PRIMED AND TOP COATED REF EA 011-5320-01-A2483 AND EO MD11-5310-38330-A.
